A sufficient and necessary condition of existence of blow-up radial solutions for a k-Hessian equation with a nonlinear operator
Articles
Xinguang Zhang
Yantai University
https://orcid.org/0000-0001-9250-6823
Lishan Liu
Qufu Normal University
https://orcid.org/0000-0001-8541-1017
Yonghong Wu
Curtin University of Technology
Yujun Cui
Shandong University of Science and Technology
https://orcid.org/0000-0002-6688-4748
Published 2020-01-10
https://doi.org/10.15388/namc.2020.25.15736
PDF

Keywords

k-Hessian equation
existence and nonexistence
sufficient and necessary condition
blow-up solutions

How to Cite

Zhang X., Liu L., Wu Y. and Cui Y. (2020) “A sufficient and necessary condition of existence of blow-up radial solutions for a k-Hessian equation with a nonlinear operator”, Nonlinear Analysis: Modelling and Control, 25(1), pp. 126–143. doi: 10.15388/namc.2020.25.15736.

Abstract

In this paper, we establish the results of nonexistence and existence of blow-up radial solutions for a k-Hessian equation with a nonlinear operator. Under some suitable growth conditions for nonlinearity, the result of nonexistence of blow-up solutions is established, a sufficient and necessary condition on existence of blow-up solutions is given, and some further results are obtained. 

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy